# SDR ABXA2014031340

- Difficulty date: March 13, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 61,133 hours, 45,807 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Strut
- Part number: 114T220416
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SLAT OTBD AUXILIARY TRACK OTBD LOWER PANEL ATTACH STRUT CORRODED AROUND NUTPLATE.  REMOVED DMG STRUT, FABRICATED NEW STRUT IAW REA B657-60902 & REINSTALLED STRUT IAW 200 SRM 51-40-02 - COMPLETED SRM 51-70-13 ON DMG HOLES.  SDR INFO PN 114T2204-16, PART NAME STRUT, SN NSN, CORRODED LEVEL 3, EXACT FS & BS LOCATION ON ACFT WS 500 RT, EXACT WS LOCATION ON ACFT WS 500 RT.  ACFT WAS GROUNDED.
